We extend the results of our paper “Attractors for two-dimensional waves with homogeneous Hamiltonians of degree 0,” written with Laure Saint-Raymond, to the case of forced linear wave equations in any dimension. We prove that, in dimension 2, if the foliation on the boundary at infinity of the energy shell is Morse–Smale, we can apply Mourre’s theory and hence get the asymptotics of the forced solution. We also characterize the wavefront sets of the limit Schwartz distribution using radial propagation estimates.
"Spectral theory of pseudodifferential operators of degree 0 and an application to forced linear waves." Anal. PDE 13 (5) 1521 - 1537, 2020. https://doi.org/10.2140/apde.2020.13.1521